The polynomial sieve and equal sums of like polynomials

T.D. Browning, International Mathematics Research Notices 2015 (2014) 1987–2019.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Abstract
A new "polynomial sieve" is presented and used to show that almost all integers have at most one representation as a sum of two values of a given polynomial of degree at least 3.
Publishing Year
Date Published
2014-01-31
Journal Title
International Mathematics Research Notices
Acknowledgement
While working on this paper, the author was supported by ERC grant 306457 and a Philip Leverhulme Prize.
Volume
2015
Issue
7
Page
1987 - 2019
IST-REx-ID

Cite this

Browning TD. The polynomial sieve and equal sums of like polynomials. International Mathematics Research Notices. 2014;2015(7):1987-2019. doi:10.1093/imrn/rnt350
Browning, T. D. (2014). The polynomial sieve and equal sums of like polynomials. International Mathematics Research Notices, 2015(7), 1987–2019. https://doi.org/10.1093/imrn/rnt350
Browning, Timothy D. “The Polynomial Sieve and Equal Sums of like Polynomials.” International Mathematics Research Notices 2015, no. 7 (2014): 1987–2019. https://doi.org/10.1093/imrn/rnt350.
T. D. Browning, “The polynomial sieve and equal sums of like polynomials,” International Mathematics Research Notices, vol. 2015, no. 7, pp. 1987–2019, 2014.
Browning TD. 2014. The polynomial sieve and equal sums of like polynomials. International Mathematics Research Notices. 2015(7), 1987–2019.
Browning, Timothy D. “The Polynomial Sieve and Equal Sums of like Polynomials.” International Mathematics Research Notices, vol. 2015, no. 7, Oxford University Press, 2014, pp. 1987–2019, doi:10.1093/imrn/rnt350.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar